# SDR ASAA2021090735931

- Difficulty date: September 7, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 48,805 hours, 14,598 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER 2 AFT FUEL PUMP INOP. GROUNDED - YES. CHECKED GFI, NOT POPPED. OPERATED #2 AFT FUEL PUMP FOR SEVERAL HOURS AND CYCLED SEVERAL TIMES, OPERATES NORMALLY. SHOOK DOWN HARNESS IN WHEEL WELL WHILE PUMP WAS OPERATING, EVERYTHING WAS SATISFACTORY. PUMP, PRESSURE SWITCH, AND GFI PREVIOUSLY CHANGED.
